# SDR C2XA04SH144

- Difficulty date: March 8, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- Aircraft time: 5,991 hours, 5,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING PREFLIGHT INSPECTION THE EXIT SIGN ABOVE THE FORWARD FLIGHT ATTENDANTS SEAT WOULD NOT ILLUMINATE DURING FUNCTIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED THE INOPERTIVE EXIT SIGN IAW EMB 135 AMM 33-50-14.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
